# SDR USAA2013072900005

- Difficulty date: July 26, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 45,046 hours, 16,590 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: R2 Door Slide
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE SHOWED DISARMED IN CRUISE,  PUSHING HANDLE IN SLIGHTLY CORRECTS ISSUE. REPOSITIONED GIRT BAR PLATE ON R2 DOOR, ARMS AND HANDLE STAYS FLUSH.
